# SDR CA080708008

- Difficulty date: June 29, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 3,353 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0511
- Condition: Loose
- Location: Clutch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CLUTCH ACTUATOR LOWER MOTOR HSG FLANGE TO WORM GEAR FOUND LOOSE.
